Jacquelyn Rische

Jacquelyn Rische (no photo)

Associate Professor

Academic Credentials

B.A., Whittier College
M.S., Ph.D., University of California, Irvine


Dr. Jacquelyn Rische earned her Ph.D. in Mathematics at University of California, Irvine. She joined the Marymount University faculty in 2017. Prior to coming to Marymount, Dr. Rische was a visiting assistant professor at Hobart and William Smith Colleges and Hamilton College.

At Marymount, Dr. Rische enjoys teaching a variety of Mathematics courses, ranging from Statistics and Calculus, to the upper-level major courses. Her research is in mathematical modeling. She focuses on mathematically modeling language learning and on agent-based modeling.

Other Information

Teaching Area

  • Statistics
  • Calculus
  • Applied Math Courses
  • Proof-based Courses

Research Interests

  • Mathematical Modeling of Language Learning
  • Agent-Based Modeling


  • Rische, J.L. and Komarova, N.L. (2016). Regularization of languages by adults and children: a mathematical framework. Cognitive Psychology, 84: 1-30.


Phone: 703-284-1686

Email: jacquelyn.rische@marymount.edu